# SDR FDEA201203311201

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 46,823 hours, 22,923 cycles
- Engine: Ge CF680
- Engine time: 1,482 hours, 975 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 45D29
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL FILTER CLOG ECAM/ MASTER CAUTION  IMMEDIATELY AFTER TAKE OFF.  ECAM CAUTION  EXTINGUISHED AROUND 80 PERCENT N1 WHEN THROTTLES RETARDED.  REMOVED AND INSPECTED NR 2 ENGINE FUEL FILTER.  NO DEBRIS FOUND.  INSTALLED NEW FILTER IAW MM 73-12-03-02.   R & R NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-11-04.  RAN ENG IDLE & LEAK CHECKED GOOD.  RAN ENG AT TAKE OFF POWER, NO CLOG LIGHT OR MESSAGE.  ACFT OK FOR SERVICE.
